# SDR MASA200800468

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7329 ROC-ORD.  RAMP PERSONNEL COULD NOT GET THE MAIN CABIN DOOR OPEN FOR MORNING DEPARTURE.  MX LUBED THE OUTER DOOR HANDLE AND MECHANISM, OPERATIONAL CHECK NORMAL.  (B)
